advertisement
Question
Posted by: terese | 2004/11/02

What medication for viral hepatitis?

Dear doc,

I've been diagnosed with viral hepatitis. What other medication besides Panado can I use? My eyes have gone yellow, my skin itch terribly all over and whenever I eat my stomach pains - my gp gave me scopex and some white medicine for the pains - which now does not ease the pain (I am forced to everytime vomit to ease the pain).
How long will it take for this condition to clear?
Thanx.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Terese, you shouldn’t use Panado® when you have hepatitis. What type of hepatitis is that you have? Let me know as a new question and we’ll take it from there. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement